MedElevator Войти в исследования
← Поиск публикаций
Clinical neuropharmacology · 2010

Hepatotoxicity after high-dose methylprednisolone for demyelinating disease.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Loraschi Anna, Banfi Paola, Mauri Marco, Sessa Fausto, Bono Giorgio, Cosentino Marco

Аннотация

Liver toxicity, although not mentioned among the possible adverse effects of corticosteroids, has been occasionally reported in literature. We observed 2 cases of hepatotoxicity after a high-dose methylprednisolone treatment of a demyelinating disease and evaluated the potential relationship in the light of available evidence. The first patient developed a histologically documented acute hepatitis and recovered after 3 weeks. In the second patient, a mild augmentation of liver enzymes occurred, followed by normalization in a few days. The causal relationship between hepatotoxicity and methylprednisolone treatment was deemed probable in both cases. Careful review of the literature suggests that corticosteroid-induced liver damage may be more frequent than commonly believed.

Предметные рубрики MeSH